# SDR GLBA9190

- Difficulty date: December 30, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- Aircraft time: 22,857 hours, 29,656 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Main Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - LEFT MAIN FUEL CAP LEAKING, REMOVED AND REINSTALLED FUEL CAP OPS CHECKED GOOD
